In this paper, the Szász-Mirakjan-Kantorovich type operators are studied with the help of direct result and weighted approximation properties. Some basic lemmas, theorems are given and proved, at last, we discuss the rate of convergence and a comparison takes place with the Szász-Mirakjan-Kantorovich operators by graphical representations.
The authors would like to express their deep gratitude to the anonymous learned referee(s) and the editor for their valuable suggestions and constructive comments, which resulted in the subsequent improvement of this research article. The authors are also grateful to all the editorial board members and reviewers of esteemed journal i.e. Tbilisi Mathematical Journal (TMJ).
"Some estimations of summation-integral-type operators." Tbilisi Math. J. 11 (3) 175 - 191, September 2018. https://doi.org/10.32513/tbilisi/1538532034